Skip to Content

Join the 'Mirabegron' group to help and get support from people like you.

Mirabegron Questions

We found 13 questions associated with the 'Mirabegron' topic.

I was prescribed 25mg of mirabegron but after 9 weeks they done nothing the doctor told me tabl 2?

Posted 17 days ago by Fozzer1 1 answer

So the doctor told me to double the dose. Does anyone know how long it will take now?

Can mirabegron cause depression?

Posted 6 May 2017 by JANE 52 1 answer

I have been taking 50 mgs of mirabegron for about 3 months now for OAB and it is working well but for the last couple of months I have been feeling very low and could burst into tears at the slightest and have lost all my motivation. I also seem to be tired all time. I changed to taking one pill ...

Have just started tacking mirabegron and putting weight on tho I am going diet club , not happy?

Posted 9 Feb 2017 by Mandy Cawley 0 answers

Just started taking mirabegron and have had blurred vision and sore throat , I also go to slimming world which I have been successful but have started putting weight on not losing since on these meds

Mirabegron - What dose can u go up to?

Posted 17 Jun 2016 by Dora do 1 answer

Can you take 125 mgs

Mirabegron - how long does it take for it to stop the urinating every 5 min.?

Posted 17 Dec 2015 by anngolobic 0 answers

I take one a day first thing in the morning.

Has anyone taken the mirabegron in conjunction with Enablex?

Posted 25 Mar 2015 by samum 1 answer

Did you have any side effects

When is the best time of day to take mirabegron?

Posted 1 Aug 2013 by MsCallie 1 answer

I was just put on this medicine yesterday 7/31/13 after being unsuccessful with vesicare. I was reading as much info as I could about the drug.Some of the side effect have me worried. Will this drug keep me up or put me to sleep. I'm a lil concern because I have a hard time sleeping, but my ...

Mirabegron?

Posted 15 Dec 2013 by sherbetdip 1 answer

Is anyone taking this for OAB alongside Solifenacin ? I seen a consultant a few days... ago who wants me try this new medication (not got the prescription yet) there is such a long list of side effects... I have previously had botox injections and just recently finished a course of PTNS all to no ...

Has anyone else experienced urticaria (extreme Itching ) of the legs after using mirabegron?

Posted 30 Nov 2013 by coniston 1 answer

I would like to find out how common is this side-effect

Ask a Question

Further Information

Related Condition Support Groups

Overactive Bladder, Urinary Incontinence

Related Drug Support Groups

Myrbetriq

Mirabegron Patient Information at Drugs.com